Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
192 Doctors are Online

Constant urge to swallow, barium swallow clear, diagnosed as nervous throat due to stress. Any advice?

User rating for this question
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2408 Questions
hi for the last 18 months i have had the urge for constant swalowing ,at first i thought it was a bone from a fish,so went to my gp and she said no,and ordered a camera down the throat,i went but i was so bad they couldnt get the camera down,so i had one down the nose,which there was nothing wrong,i then had a barium swallow again all clear,i went back to the hospital for another examination and he concluded it a nervous throat due to stress and will go eventually,but its getting really annoying now have you any advise for me
Posted Mon, 21 May 2012 in Ear, Nose and Throat Problems
Answered by Dr. Shanthi.E 16 hours later

You have had relevant investigations done for your symptoms. They do not seem to be conclusive of any faults in your throat and down under.

I would also agree with your doctor saying that it is nervous throat.

You should relax and not think about it for some time now.

Wish you good health.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an ENT Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor